Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Obese, vomiting, having high blood pressure, headaches. Sign of heart attacks?

Is Vomiting a sign of Heart Attack? if you are only 37? I am at school-Work so i will not be able to communicate back to you. But you can send the anwser to me to my Personnal Laptop. Last week My Oldest Son who is obese was vomiting n Blood Pressure was high! so high he was laying down with a Wet Towel due to headaches . He is 55 lbs overweight .
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Vomiting may be a sign of heart attack.
Especially Inferior Wall Myocardial Infarction.

Overweight and elevated Blood Pressure are two of important and treatable risk factors.

There are several other causes of vomiting / including severe headache.
Headache with high pressure demands medical attention.

Your son needs medical assessment and assistance.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 13 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor